General Letters in Mathematics

Volume 4 - Issue 2 (3) | PP: 67 - 75 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.4.2.3
562
39

Exact Solution of a Nonlinear Time-Caputo Fabrizio Fractional Dispersive Equation

Abdelaziz OUHADAN ,
Youness CHATIBI ,
El Hassan ELKINANI ,
Ibrahim Ahmed AL-SUBAIHI
Received Date Revised Date Accepted Date Publication Date
30/4/2018 14/5/2018 20/5/2018 7/7/2018
Abstract
In this paper, the invariant subspace method is used to solve the nonlinear fifth order dispersive equation involving time-Caputo Fabrizio fractional derivative. A non trivial exact solution of this nonlinear fractional partial differential equation is obtained and it is employed to demonstrate the memory effect when the fractional order is close to zero.


How To Cite This Article
OUHADAN , A.CHATIBI , Y.ELKINANI , E. H. & AL-SUBAIHI , I. A. (2018). Exact Solution of a Nonlinear Time-Caputo Fabrizio Fractional Dispersive Equation . General Letters in Mathematics, 4 (2), 67-75, DOI:10.31559/glm2016.4.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.